# SDR SWAA2022012629165

- Difficulty date: June 18, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 35,080 hours, 20,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;5' AFT OF STA 767; FLOOR STRAP HAS AREAS OF CORROSION NEAR DOOR SIDE. / REMOVED CORROSION FOUND TO BE 100% MATERIAL LOSS. REMOVED & REPLACED FLOOR STRAP @ APPROX STA 772 IAW SRM 51-40-02-0G-0. ATAG WN2909
